PHARMACY ONLY MEDICINE
NUROMOL Double Action Pain Relief Tablets
The only clinically proven pain relief to contain paracetamol 500mg and ibuprofen 200mg.
This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.
Nuromol tablets provide stronger and longer lasting pain relief than paracetamol alone and is especially suitable for pain that requires stronger analgesia.
Provides temporary relief from:
- Back pain
- Migraine and Tension headache
- Period pain
- Dental pain
- Rheumatic pain
- Muscular pain
- Non-serious arthritic pain
- Cold & flu symptoms
Available in 72, 48 and 24 tablet packs.
Each tablet contains:
Adults and children from 12 years: 1-2 tablets every 6-8 hours as necessary (maximum 6 tablets in 24 hours).
- Do not take for more than 3 days at a time, except with your doctor’s advice.
- Not suitable for children under 12 years of age. Nurofen for Children products are available.
- Do not use if you have a stomach ulcer.
- Do not exceed the recommended dose.
Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist or you have side effects, please consult your doctor or healthcare professional
The information provided does not replace the individual advice and consultation of a doctor or pharmacist